# SDR P9RA20040036

- Difficulty date: September 2, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: 4l Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE ARMED LIGHT INOPERATIVE.  RELAMPED 4L SLIDE ARMED LIGHT SOCKET.
